# SDR HEEA954085

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6220 · Main Rotor Head
- Part: Seal
- Part number: 214010133001
- Condition: Defective
- Location: M/R
- Component: 214010100207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNBONDING ON RUBBER PORTION OF SEAL TO METAL PORTION OF SEAL.
